Franz E. Schuster
Franz E. Schuster
Professor of Mathematics, Vienna University of Technology
Verified email at tuwien.ac.at - Homepage
Title
Cited by
Cited by
Year
General affine isoperimetric inequalities
C Haberl, FE Schuster
Journal of Differential Geometry 83 (1), 1-26, 2009
2952009
Asymmetric affine Lp Sobolev inequalities
C Haberl, FE Schuster
Journal of Functional Analysis 257 (3), 641-658, 2009
1972009
Crofton measures and Minkowski valuations
FE Schuster
Duke Mathematical Journal 154 (1), 1-30, 2010
1452010
An asymmetric affine Pólya–Szegö principle
C Haberl, FE Schuster, J Xiao
Mathematische Annalen 352 (3), 517-542, 2012
1362012
𝐺𝐿 (𝑛) contravariant Minkowski valuations
F Schuster, T Wannerer
Transactions of the American Mathematical Society 364 (2), 815-826, 2012
1162012
Valuations and Busemann–Petty type problems
FE Schuster
Advances in Mathematics 219 (1), 344-368, 2008
902008
Harmonic analysis of translation invariant valuations
S Alesker, A Bernig, FE Schuster
Geometric and Functional Analysis 21 (4), 751, 2011
842011
Convolutions and multiplier transformations of convex bodies
F Schuster
Transactions of the American Mathematical Society 359 (11), 5567-5591, 2007
762007
Volume inequalities for asymmetric Wulff shapes
FE Schuster, M Weberndorfer
Journal of Differential Geometry 92 (1), 263-283, 2012
692012
Volume inequalities and additive maps of convex bodies
FE Schuster
Mathematika 53 (2), 211-234, 2006
662006
The Steiner formula for Minkowski valuations
L Parapatits, FE Schuster
Advances in mathematics 230 (3), 978-994, 2012
642012
An arithmetic proof of John’s ellipsoid theorem
PM Gruber, FE Schuster
Archiv der Mathematik 85 (1), 82-88, 2005
632005
Rotation equivariant Minkowski valuations
R Schneider, FE Schuster
International Mathematics Research Notices 2006, 2006
582006
Minkowski valuations and generalized valuations
FE Schuster, T Wannerer
Journal of the European Mathematical Society 20 (8), 1851-1884, 2018
332018
Even Minkowski valuations
FE Schuster, T Wannerer
American Journal of Mathematics 137 (6), 1651-1683, 2015
282015
A characterization of Blaschke addition
RJ Gardner, L Parapatits, FE Schuster
Advances in Mathematics 254, 396-418, 2014
212014
The sine transform of isotropic measures
G Maresch, FE Schuster
International Mathematics Research Notices 2012 (4), 717-739, 2012
202012
Log-concavity properties of Minkowski valuations
A Berg, L Parapatits, F Schuster, M Weberndorfer
Transactions of the American Mathematical Society 370 (7), 5245-5277, 2018
182018
Binary operations in spherical convex geometry
F Besau, F Schuster
Indiana University Mathematics Journal, 1263-1288, 2016
142016
Affine vs. Euclidean isoperimetric inequalities
C Haberl, FE Schuster
Advances in Mathematics 356, 106811, 2019
82019
The system can't perform the operation now. Try again later.
Articles 1–20